Aneurysms of pseudoconcave CR manifolds.

C. Denson Hill; Mauro Nacinovich

Mathematische Zeitschrift (1995)

  • Volume: 220, Issue: 3, page 347-368
  • ISSN: 0025-5874; 1432-1823

How to cite


Hill, C. Denson, and Nacinovich, Mauro. "Aneurysms of pseudoconcave CR manifolds.." Mathematische Zeitschrift 220.3 (1995): 347-368. <>.

author = {Hill, C. Denson, Nacinovich, Mauro},
journal = {Mathematische Zeitschrift},
keywords = {pseudoconcave CR manifolds; finiteness; -cohomology; Čech cohomology},
number = {3},
pages = {347-368},
title = {Aneurysms of pseudoconcave CR manifolds.},
url = {},
volume = {220},
year = {1995},

AU - Hill, C. Denson
AU - Nacinovich, Mauro
TI - Aneurysms of pseudoconcave CR manifolds.
JO - Mathematische Zeitschrift
PY - 1995
VL - 220
IS - 3
SP - 347
EP - 368
KW - pseudoconcave CR manifolds; finiteness; -cohomology; Čech cohomology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.